# SDR C2XA11IA150

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 19,386 hours, 15,492 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 960
- Condition: Inoperative
- Location: Brake Sys
- Part time: 18,547 hours, 14,100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2603, THE CREW REPORTED THAT THE LEFT HAND BRAKES WERE INTERMITTENT DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
